question-icon

Sir I am 35 years old. I feel like something

default
Posted on Sat, 12 Jan 2019
Question: Sir I am 35 years old. I feel like something is in my eyes. My eyes are itching and sometimes watery. I take alprazolam tablet 5 mg per day. Taking the alprazolam per day. What to do now to get rid of itchy and strained eyes.
doctor
Answered by Dr. Varinder Joshi (4 hours later)
Brief Answer:
eye sight

Detailed Answer:
Welcome to , ' Ask a doctor service , '
Mr XXXXXXX , you should get your eye sight checked .
As it is the common thing for decreased eyesight at your age .
Are your eyes red also besides some decreased vision , then examination by a local eye doctor is must .
If there is itching plus redness but no decreased eyesight , then it is allergic conjunctivitis .
In that case , you need antihistamines eye drop or mast cell stabilizer eye drop .
If your eye sight is proper , eyes are also not red , then please rinse your eyes with plain water .
Sometimes , dust particles when entered eye , cause such symptoms .
If you have any further query , you can come back to us as follow up question .
With regards, Dr Varinder Joshi .
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Varinder Joshi

General & Family Physician

Practicing since :1999

Answered : 2792 Questions

premium_optimized

The User accepted the expert's answer

Share on
Sir I am 35 years old. I feel like something

Brief Answer: eye sight Detailed Answer: Welcome to , ' Ask a doctor service , ' Mr XXXXXXX , you should get your eye sight checked . As it is the common thing for decreased eyesight at your age . Are your eyes red also besides some decreased vision , then examination by a local eye doctor is must . If there is itching plus redness but no decreased eyesight , then it is allergic conjunctivitis . In that case , you need antihistamines eye drop or mast cell stabilizer eye drop . If your eye sight is proper , eyes are also not red , then please rinse your eyes with plain water . Sometimes , dust particles when entered eye , cause such symptoms . If you have any further query , you can come back to us as follow up question . With regards, Dr Varinder Joshi .